I've had the implanon for 6 months now and JUST NOW started having really bad side affects. Always had a little moodiness but now I'm gaining weight, feeling nauseous, bad headaches, etc... Will they go away? I already scheduled to get it taken out because they're so bad but if I know they will go away sooner or later I will tough it out. Anyone else have the same experience?
Implanon - Will the side affects go away?
Added 25 May 2011:
I will probably take it out and try the Paraguard. However, I've been on the birth control pill for almost 8 years. Will getting rid of artificial hormones completely mess up my system?
For some people the side effects while on Implanon may subside over time but for some it will always be there. Please see link below for reviews ... you may find these helpful.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2011 • 2 answers
Posted 21 Nov 2011 • 15 answers
Posted 9 May 2012 • 1 answer
Posted 14 Aug 2013 • 1 answer
Posted 10 Apr 2015 • 1 answer